# SDR SPAA9800017

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corroded
- Location: Bs 335
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP TASK C53-107-02, CABIN FLOOR TRACK AT BS 335, RBL 22, WAS FOUND CORRODED BEYOND SRM LIMITS.  DAMAGED PART WAS REPLACED PER SRM 53-10-5, FIG 2.
